# SDR CALA2024101402641

- Difficulty date: October 7, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 52,281 hours, 25,572 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: D57252570002000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG SIDE STAY UPPER ATTACHMENT BEARINGS ROTATED.  REMOVED THE L/H  MLG SIDE STAY ROTATED BUSHINGS FROM THE I/B+O/B TO THE BORES, THE REPAIR LIFE IS 60,000FC FROM REPAIR EMBODIMENT LUGS. REMOVED CORROSION FROM BARES, APPLIED FINISHING CUTS, AND INSTALLED OVERSIZE BUSHINGS IAW A320 SRM 57-26-13-300-006. THIS IS A SAFE LIFE ITEM AND BECAUSE FINISHING CUTS WERE APPLIED
